# SDR UPS98826428

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648667
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 55 LONGERON 30R WAS FOUND WITH CORROSION REMOVAL BEYOND SRM LIMITS.  REMOVED AND REPLACED LONGERON IAW SRM 51-3-0 AND 51-1-20D.
